# SDR SIMA20190715006

- Difficulty date: July 15, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 36,442 hours, 31,747 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT FRAME 19A AND BETWEEN STRINGERS 20R AND 21R. DEPTH AT .012". 3" LONG AND 2" WIDE."MAJOR REPAIR". C/A-REPAIRED IAW ERS-EM53MR-3838.
